# SDR UIEA2020031700473

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 69,453 hours, 11,922 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Debonded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND - SKIN, OUTBD SIDE OF R/H WING INBD AILERON T/E SKIN, WBL 515.( REMOVE THE DAMAGE MATERIAL AND CLEAN. MEASURE THE DAMAGED AREA (L = 2", W = 0.1", 1" FROM OUTBD EDGE AT AFT EDGE). BOND REPAIR PLIES WITH RESIN. CURE AT 150 DEGREES F FOR 180 MINUTES. KEEP A MINIMUM VACUUM PRESSURE AT 22 IN/HG, IAW B747-400F SRM 57-60-01-2R-1. REFER TO SRM 51-70-06-0G-0 REV. 88. CONDITION CHECK IS SATISFACTORY. )
